MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD30
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is in the process of following up with the physician to determine further information on this event.This event is being reported in a conservative manner due to limited information.Not yet determined if device available.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer was notified through patient tracking of memo 3d size 30 (sn# (b)(4)) that was implanted and explanted on the same day (b)(6) 2017.
 
Additional Manufacturer Narrative
The manufacturer received additional information confirming that the patient's anatomy was not suitable repair with a mitral ring, and the event was therefore not device-related.As the root cause of the event can be attributed to the patient's anatomy, no further investigation is warranted at this time.Device not available for return.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer was notified through patient tracking of memo 3d size 30 (sn# (b)(4) that was implanted and explanted on the same day (b)(6) 2017.It was reported that the patient's anatomy was not suitable for a repair, regardless of the type of mitral ring.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6933813
Report Number3005687633-2017-00098
Device Sequence Number1408579
Product Code KRH
UDI-Device Identifier08022057013125
UDI-Public(01)08022057013125(240)ICV0969(17)220228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/28/2022
Device Model NumberSMD30
Device Catalogue NumberICV0969
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR